A simultaneous Frobenius splitting for closures of conjugacy classes of nilpotent matrices
Compositio Mathematica, Tome 84 (1992) no. 2, pp. 211-221
Cet article a éte moissonné depuis la source Numdam
@article{CM_1992__84_2_211_0,
author = {Mehta, V. B. and Van der Kallen, Wilberd},
title = {A simultaneous {Frobenius} splitting for closures of conjugacy classes of nilpotent matrices},
journal = {Compositio Mathematica},
pages = {211--221},
year = {1992},
publisher = {Kluwer Academic Publishers},
volume = {84},
number = {2},
mrnumber = {1183569},
zbl = {0770.17009},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1992__84_2_211_0/}
}
TY - JOUR AU - Mehta, V. B. AU - Van der Kallen, Wilberd TI - A simultaneous Frobenius splitting for closures of conjugacy classes of nilpotent matrices JO - Compositio Mathematica PY - 1992 SP - 211 EP - 221 VL - 84 IS - 2 PB - Kluwer Academic Publishers UR - http://geodesic.mathdoc.fr/item/CM_1992__84_2_211_0/ LA - en ID - CM_1992__84_2_211_0 ER -
%0 Journal Article %A Mehta, V. B. %A Van der Kallen, Wilberd %T A simultaneous Frobenius splitting for closures of conjugacy classes of nilpotent matrices %J Compositio Mathematica %D 1992 %P 211-221 %V 84 %N 2 %I Kluwer Academic Publishers %U http://geodesic.mathdoc.fr/item/CM_1992__84_2_211_0/ %G en %F CM_1992__84_2_211_0
Mehta, V. B.; Van der Kallen, Wilberd. A simultaneous Frobenius splitting for closures of conjugacy classes of nilpotent matrices. Compositio Mathematica, Tome 84 (1992) no. 2, pp. 211-221. http://geodesic.mathdoc.fr/item/CM_1992__84_2_211_0/
